Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rich356

Wrinkle line from panoxyl?

Two days ago i started using panoxyl (bp 2.5%) on the regimen and had to stop after two days due to lots of itching and sore skin. After a day of stopping i am now left with dry skin and two (and one more on my chin) very visible red lines on my cheeks. Has anyone had any experience with this and know if they will fade away?? The lines seem to have appeared where my cheek lines are when i smile, though not symmetrical.

01102009044.jpg

This is much worse than the acne i had!

Any suggestions for treatment? Any other experience of this? I am currently applying moisturizer for my dry skin. Not sure what else to do.

Any help appreciated.

Edited by rich356

Share this post


Link to post
Share on other sites

Cant ya see yr derm ?

I used panoxyl back n the day n jizz n it irritated my skin like fuck, my skin all peeled off n aww man it was fucked up, took 3 months to recover.

I was too embarrassed to leave the house never mind see a doctor :(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×